2017
Том 69
№ 9

All Issues

On the distribution of the size of a jump of given level for a sequence of maxima of random variables controlled by a Markov chain

Yezhov I. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 21 (1969), no. 6, pp 694-698.

Citation Example: Yezhov I. I. On the distribution of the size of a jump of given level for a sequence of maxima of random variables controlled by a Markov chain // Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 831–836.

Full text